MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INFUSION SAFETY MANAGEMENT SOFTWARE

BECTON DICKINSON KIT TABLET; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 516704
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the kit tablet recorded the incorrect doses.This occurred 8 separate times during use.The following information was provided by the initial reporter: "dose mismatch case #(b)(6): time 09:00 a.M., sensor #(b)(4).At 07:45 - propofol -should have been zero.Was ns flush, button clicked wrong.At 07:46 - fentanyl -given 100mcg.At 07:47 - propofol -given 160mg.At 08:09 - cefazolin -given 500mg.At 08:10 - cefazolin-given 1000mg.(total 2000mg).At 19:31 - vecuronium - given 3mg.Case #(b)(6): time 12:40 p.M., sensor #(b)(4).At 12:20 - propofol -given 180mg.At 13:02 - vecuronium - given 2mg.Unable to rely on instrument measurements".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 20028t05, d4: medical device expiration date: na, h4: device manufacture date: 2020-02-27.H6: investigation summary: no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the system preformed as designed.
 
Event or Problem Description
It was reported that the kit tablet recorded the incorrect doses.This occurred 8 separate times during use.The following information was provided by the initial reporter: "dose mismatch case # (b)(4): time 09:00 a.M.Sensor #9365.07:45 - propofol -should have been zero.Was ns flush, button clicked wrong.07:46 - fentanyl -given 100mcg.07:47 - propofol -given 160mg.08:09 - cefazolin -given 500mg.08:10- cefazolin-given 1000mg.(total 2000mg) 19:31 vecuronium - given 3mg.Case # (b)(4): time 12:40 p.M.Sensor #9400: 12:20 - propofol -given 180mg.13:02 vecuronium - given 2mg.Unable to rely on instrument measurements.".

Brand Name
KIT TABLET
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11386665
Report Number2243072-2021-00624
Device Sequence Number19829702
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1